# SDR SWIA200311735

- Difficulty date: January 24, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,643 hours, 32,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD FLAP HAS A BROKEN HINGE ROLLER ON INBOARD END OF CAVITY COVER.  REPLACED AND SECURED HINGE ROLLER ON INBOARD END OF FLAP CAVITY COVER FOR OUTBOARD RIGHT FLAP.
